My story


#1

Hello! I’m so glad I’ve found this forum and it looks like you all experience the same condition I do so I want to share what I’ve been going through…

Mine started in May, I got yellow scabs on my cheeks and it would not go away… I had never experienced this and it wouldn’t go away so I went to the doctors and got prescribed with antibiotics. I finished the antibiotics and the scabs still would not go away so I went back a week later and got another pack, as well as an ointment. The yellow scabs disappeared. However after they were gone I experienced extreme dryness on my face… my skin was scaly, and bits would fall off just by touching it a bit… my eyes would swell and I couldn’t move a muscle because my my entire face was so dry. did any of you experience this??
As I continued to apply ointment, the dryness eventually faded and my skin became normal again but the yellow scabs came back again… (this time on my ears) so I went to the doctors again and they prescribed me with the 3rd pack of antibiotics. The yellow scabs would go away, however they came back as soon as I finished the packet of antibiotics. again (around my lips - it was really painful I could hardly open my mouth!)

So… I went to the doctors again and I’ve been prescribed with yet another packet of antibiotics… this time a stronger one. The yellow scabs disappeared yet again but now that I’ve finished that pack, they are back again… this time on my chin. It always seems to be on/around the face and nowhere else

I’ve been reading people’s posts on here and it seems like soolantra has been a solution to many of you so I’m thinking of trying it but I’m a little scared of side effects I may get possibly. Should I check with the doctors before I use it, or go ahead and buy it?


#2

I’m not sure if you have the same skin problem as most of us here have.
The primary symptom isn’t really dryness but lesions that ooze fluid for like 1 or 2 days continously, while forming yellow crusts due to the fluid drying up.

Are you using topical steroids?

It if looks like the photos here: What does it look like? (photos) Than it can be worth trying Soolantra.


#3

Yes those are exactly the same symptoms I get and the photos look exactly the same. And yes I’m using steroids


#4

My skin was very dry and flaky while I had the oozing yellow crusts. I read that domodex can cause dry flaky skin and I notice it tends to flake especially near the crusts. I think it is related to the demodex dying just like the crusts are. That being said, I also got very dry skin trying treatments to cure the oozing crusts because most of the things I tried dried out my skin, either on purpose or as a side effect. And the drier my skin got, the more the crusts seemed to multiply. If you don’t want a doctor to prescribe Soolantra, you can also order some ivermectin (the kind for horses) on Amazon. It has the same active ingredient as Soolantra. It’s much cheaper and worked great for me.


#5

I have a few questions. Do you use the topical steroids to treat the oozing yellow crusts problem? Or do you use it for another problem? Did you have the oozing yellow crusts problem before you started with steroids?
And which topical steroids are you using?